| Catalog Number |
01.26.56MB |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Osteolysis (2377); Inadequate Osseointegration (2646)
| Date of Event |
07/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-jul-2024: lot 091611: (b)(4) items manufactured and released on 18-aug-2009.Expiration date: 2014-06-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 08-jul-2024 liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k092265) lot 083129: (b)(4) items manufactured and released on 09-dec-2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 14 years and 9 months after primary, the patient came in reporting pain and osteolysis and a loose acetabular component have been detected.The cause is unknown.The surgeon revised successfully the head, cup and liner.